It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-07-2008, 06:24 PM   #1
Newbie
(female)
 
Join Date: Mar 2008
Location: Texas
Posts: 7
lcarter6 HB User
Migraines and Hypo

I am new at this as just started 25 mcg of thyroid hormone about 2 months ago for diffused nontoxic goiter and hypothyroid. I have a history since menopause of visual auras (a neurologist thought that itís migraine without headache), but have not had an episode for 11 months... until I started the thyroid hormone. (I'm 65 now, so the auras have been going on for a few years.) Since starting medication, I have had 2 episodes of visual auras and 4 migraine-like headaches lasting 3-5 days each, all mostly in the last month - in other words, more days with headache than without. I am wondering if the thyroid problems could have been the cause all along, and the medication just triggered the headaches to start? Since we are still in the adjustment period, when the medication is at the right level is it likely that the headaches will go away? I am just miserable! Anyone else have a similar problem with headaches? (Two days ago, I had another round of blood labs, including autoimmune levels this time, and an MRI).

 
Old 09-09-2008, 08:31 PM   #2
Newbie
(female)
 
Join Date: Aug 2008
Location: St. Louis, Missouri
Posts: 9
tbren HB User
Re: Migraines and Hypo

My situation is a little different. I have been at 0.175 for 13 years. My doctors twice now have tried to cut my dose. One being .1 with Cytomel which made me have headaches, dizzy, brain fog, etc. This past one I got knocked down to 0.15 and about 14 days into it I started having headaches that got worse and worse. I am now up
again to my regular dose and still having headaches back on 0.175. I am very frustrated. My headache has been 24 hours a day, 7 days a week since July 18th. My doctor says its tension but I know it is something to do with changing doses since it has
happened twice now. It takes everything just to get out of bed. Good luck. All I can tell you is that I do have headaches, I think from dose changes.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
dizziness/vertigo/headaches/migraines leeshy215 Dizziness / Vertigo 27 11-02-2010 07:51 AM
Need help for daughter with hypo symptoms but close to normal lab results brettb Thyroid Disorders 4 04-25-2010 02:22 PM
Facial Migraines not Sinus Infection shurluk Sinus Problems 21 06-14-2009 09:13 AM
migraines when pregnant/vent reagan1861 Headaches & Migraines 5 12-01-2008 06:32 AM
Migraines... armour or synthoid??? TinyTot2 Thyroid Disorders 2 07-14-2007 11:24 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 08:09 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!